# SDR ABXA20150115011

- Difficulty date: January 15, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 57,843 hours, 44,992 cycles
- Engine: Ge CF680
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Part number: 314T121017
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 INBD CORE COWL NR 3 RIB FROM AFT CRACKED.  REMOVED NR 3 RIB & LOWER DOUBLER. WELDED RIB IAW PSM 900-7-2-1 NR 1 REV 50.  REINSTALLED IAW SRM 51-40-02.  SDR INFO, CRACKED LENGTH 2.5 INCHES, PN 314T1210-17, SN NSN, PART NAME RIB.  ACFT WAS GNDED.
